×

zbMATH — the first resource for mathematics

Two-bridge links with strong triviality. (English) Zbl 1104.57007
Summary: We study strong triviality of two-bridge links. We prove that every (non-trivial) two-bridge link can not be strongly \(n\)-trivial for \(n\geq 1\).

MSC:
57M25 Knots and links in the \(3\)-sphere (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. Askitas-E. Kalfagianni, On knot adjacency, Topology and its Appl., 126 (2002), 63-81. · Zbl 1012.57018
[2] M. Culler-C. Gordon-J. Luecke-P. Shalen, Dehn surgery on knots, Ann. of Math. (2), 125 (1987), 237-300. JSTOR: · Zbl 0633.57006
[3] H. Howards-J. Luecke, Strongly \(n\)-trivial knots, Bull. London Math. Soc., 34 (2002), 431-437. · Zbl 1027.57004
[4] P. Kohn, Two-bridge links with unlinkng number one, Proc. Amer. Math. Soc., 113 (1991), 1135-1147. JSTOR: · Zbl 0734.57007
[5] J. M. Montesinos, Surgery on links and double branched coverings of \(S^3\), Ann. of Math. Studies, 84 (1975), 227-259. · Zbl 0325.55004
[6] I. Torisu, The determination of the pairs of two-bridge knots or links with Gordian distance one, Proc. Amer. Math. Soc., 126 (1998), 1565-1571. JSTOR: · Zbl 0887.57007
[7] I. Torisu, On strongly \(n\)-trivial 2-bridge knots, Math. Proc. Cambridge Philos. Soc., 137 (2004), 613-616. · Zbl 1064.57008
[8] Y. Tsutsumi, Strongly \(n\)-trivial links are boundary links, preprint., · Zbl 1146.57013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.